# SDR SWIA202509250808

- Difficulty date: August 8, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INNER SIDE OF JOIN STRAP AT FS333.00 BETWEEN STGR 23R AND 22R. (30632613)  (C-CHECK RO 09/24/2025)BLENDED OUT CORROSION AND RESTORED FINISH ON INNER SIDE OF JOINT STRAP/DOUBLER AT FS333.00 BETWEEN STGR 23R AND 22R. FOUND WITHIN LIMITS. REF. REO 601R-53-21-3765 REV.-- ISSUED 2025-08-12. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**).
